Translator Disclaimer
April 2004 Transition density estimation for stochastic differential equations via forward-reverse representations
Grigori N. Milstein, John G.M. Schoenmakers, Vladimir Spokoiny
Author Affiliations +
Bernoulli 10(2): 281-312 (April 2004). DOI: 10.3150/bj/1082380220

Abstract

The general reverse diffusion equations are derived and applied to the problem of transition density estimation of diffusion processes between two fixed states. For this problem we propose density estimation based on forward-reverse representations and show that this method allows essentially better results to be achieved than the usual kernel or projection estimation based on forward representations only.

Citation

Download Citation

Grigori N. Milstein. John G.M. Schoenmakers. Vladimir Spokoiny. "Transition density estimation for stochastic differential equations via forward-reverse representations." Bernoulli 10 (2) 281 - 312, April 2004. https://doi.org/10.3150/bj/1082380220

Information

Published: April 2004
First available in Project Euclid: 19 April 2004

zbMATH: 1085.62098
MathSciNet: MR2046775
Digital Object Identifier: 10.3150/bj/1082380220

Rights: Copyright © 2004 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.10 • No. 2 • April 2004
Back to Top